| Catalog Number |
RBY2C1660 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Device Fell (4014)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.The reported complaint involves the sterility of a dropped device prior to use in the patient.Sterility of a dropped device cannot be confirmed in the evaluation lab and does not involve manufacturing records; therefore, an investigation will not be performed.
Event or Problem Description
During preparation for a coil embolization procedure, a ruby coil was accidentally dropped upon removal from its packaging hoop.The contamination of the ruby coil occurred prior to use and therefore, it was not used in the procedure.The procedure was completed using a new ruby coil.